Journal article icon

Journal article

LOCAL MAGNETIC-FIELD DISTRIBUTIONS - TWO-DIMENSIONAL ISING-MODELS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/PhysRevB.30.250

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics, Theoretical Physics
Role:
Author
Journal:
PHYSICAL REVIEW B
Volume:
30
Issue:
1
Pages:
250-258
Publication date:
1984-01-01
DOI:
ISSN:
0163-1829
URN:
uuid:15686189-6e88-4ddb-8efb-327ea9423e4b
Source identifiers:
23651
Local pid:
pubs:23651

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP